Alert archive / Texas / Tornado Warnings in 2011

Tornado Warning 28, NWS Fort Worth, TX

April 25, 2011Ellis County, Hill County, Navarro County, Texas

NWS Fort Worth, TX issued this tornado warning at Apr 25, 2011, 4:57 PM CDT for Ellis County, Hill County, Navarro County, Texas. It was in force for 48 min. 5 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 25, 2011, 4:57 PM CDT (21:57 UTC)
Expired
Apr 25, 2011, 5:45 PM CDT
In force
48 min
Issued by
NWS Fort Worth, TX
Area
Storm-based polygon

Counties Ellis County, TX, Hill County, TX, Navarro County, TX

The radar

The Dallas/Ft Worth radar (KFWS), 62 km from the middle of the area, began a volume at 21:59 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 25, 5:20 PM CDTTORNADOAvalon, TXTORNADO ON GROUND IN AVALON FROM SEVERAL SPOTTERS SINCE 5:20 PM.
Apr 25, 5:23 PM CDTTSTM WND DMGAvalon, TXROOF TORE OFF A RESIDENCE AND DAMAGE TO THE AVALON SCHOOL.
Apr 25, 5:24 PM CDTHAIL 1Nash, TXQUARTER HAIL IN NASH.
Apr 25, 5:28 PM CDTTSTM WND GST 100Bardwell, TXESTIMATED 100 MPH WINDS
Apr 25, 5:30 PM CDTTSTM WND DMGBardwell, TXNUMEROUS TREES FLATTENED IN BARDWELL.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this tornado warning; the first came 23 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 25, 11:00 AM CDTTornado WatchSPC7 hr
Apr 25, 2:41 PM CDTTornado WatchSPC9 hr

The nearest sounding before it

Fort Worth, TX (KFWD), launched 12:00Z, 10.0 hours before the alert went out and 84 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Fort Worth, TX at 12:00Z on 2011-04-25Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2645 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Fort Worth, TX at 12:00Z on 2011-04-25The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 346 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2645 J/kg
Mixed-layer CIN
-4 J/kg
Mixed-layer LCL
564 m above ground
0-6 km bulk shear
50 kt
0-1 km storm-relative helicity
346 m²/s²
0-3 km storm-relative helicity
373 m²/s²
Significant tornado parameter
6.1
Supercell composite
21.8

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

780 
WFUS54 KFWD 252157
TORFWD
TXC139-217-349-252245-
/O.NEW.KFWD.TO.W.0028.110425T2157Z-110425T2245Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE FORT WORTH TX
457 PM CDT MON APR 25 2011

THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS ISSUED A

* TORNADO WARNING FOR...
  SOUTHERN ELLIS COUNTY IN NORTH CENTRAL TEXAS...
  NORTH CENTRAL HILL COUNTY IN NORTH CENTRAL TEXAS...
  NORTHWESTERN NAVARRO COUNTY IN NORTH CENTRAL TEXAS...

* UNTIL 545 PM CDT

* AT 454 PM CDT...A SEVERE THUNDERSTORM WITH A HISTORY OF PRODUCING  
  TORNADOES WAS NEAR ITALY...MOVING EAST AT 25 MPH. ANOTHER POSSIBLE 
  TORNADO WAS LOCATED 2 MILES SOUTHWEST OF ITASCA AND IS ALSO MOVING 
  EAST AT 25 MPH.

* THE TORNADO WILL BE NEAR...
  FROST AROUND 500 PM CDT...
  BLOOMING GROVE AROUND 515 PM CDT...
  BARDWELL AND BARRY AROUND 525 PM CDT...
  ENNIS...GARRETT...EMHOUSE AND PALMER AROUND 535 PM CDT...
  ALMA AND RICE AROUND 545 PM CDT...

THIS WILL IMPACT THE FOLLOWING INTERSTATES...
I-35 NEAR MILE MARKER 369...
I-35W BETWEEN MILE MARKERS 1 AND 14...
I-35E BETWEEN MILE MARKERS 1 AND 27...
I-45 BETWEEN MILE MARKERS 237 AND 259.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MOVE TO AN INTERIOR BATHROOM...CLOSET...OR HALLWAY ON THE LOWEST
FLOOR OF YOUR BUILDING. COVER YOURSELF WITH BLANKETS...PILLOWS...OR A
MATTRESS FOR PROTECTION.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 600 PM CDT.

&&

LAT...LON 3206 9652 3201 9693 3206 9726 3222 9731
      3227 9709 3246 9662 3233 9640
TIME...MOT...LOC 2154Z 252DEG 22KT 3219 9690

$$


85/NH
2 follow-up statements
758 
WWUS54 KFWD 252226
SVSFWD

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
526 PM CDT MON APR 25 2011

TXC139-217-349-252245-
/O.CON.KFWD.TO.W.0028.000000T0000Z-110425T2245Z/
ELLIS TX-NAVARRO TX-HILL TX-
526 PM CDT MON APR 25 2011

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 545 PM CDT FOR NORTH
CENTRAL HILL...NORTHWESTERN NAVARRO AND SOUTHERN ELLIS COUNTIES...

AT 524 PM CDT...STORM SPOTTERS AND DOPPLER RADAR OBSERVED A
DEVELOPING TORNADO.  THIS TORNADO WAS LOCATED 3 MILES NORTHEAST OF 
FROST...MOVING EAST AT 45 MPH. ANOTHER STRONG CIRCULATION WAS 
OBSERVEDJUST SOUTHEAST OF MERTENS. 

THE TORNADO WILL BE NEAR...
  BARDWELL AROUND 530 PM CDT...
  BARRY...ENNIS AND GARRETT AROUND 535 PM CDT...
  EMHOUSE AND ALMA AROUND 540 PM CDT...
  RICE AROUND 545 PM CDT...

THIS WILL IMPACT THE FOLLOWING INTERSTATES...
I-35W BETWEEN MILE MARKERS 1 AND 9...
I-35E BETWEEN MILE MARKERS 1 AND 24...
I-45 BETWEEN MILE MARKERS 237 AND 254.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IN ADDITION TO TORNADOES...LARGE HAIL AND DAMAGING WINDS ARE LIKELY
WITH THIS STORM.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 600 PM CDT MONDAY EVENING FOR
NORTHEASTERN TEXAS. A TORNADO WATCH ALSO REMAINS IN EFFECT UNTIL 1000
PM CDT MONDAY EVENING FOR EASTERN TEXAS.

&&

LAT...LON 3206 9652 3201 9693 3207 9717 3221 9712
      3225 9707 3241 9654 3233 9640
TIME...MOT...LOC 2224Z 266DEG 39KT 3212 9675

$$
013 
WWUS54 KFWD 252233
SVSFWD

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
533 PM CDT MON APR 25 2011

TXC139-217-349-252245-
/O.CON.KFWD.TO.W.0028.000000T0000Z-110425T2245Z/
ELLIS TX-NAVARRO TX-HILL TX-
533 PM CDT MON APR 25 2011

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 545 PM CDT FOR CENTRAL
HILL...NORTHWESTERN NAVARRO AND SOUTHERN ELLIS COUNTIES...

AT 532 PM CDT...STORM SPOTTERS AND DOPPLER RADAR OBSERVED A 
TORNADO.  THIS TORNADO WAS LOCATED 5 MILES NORTH OF BLOOMING 
GROVE...MOVING EAST AT 35 MPH. STORM SPOTTERS ESTIMATED 100 MPH 
WINDS IN BARDWELL WITH THIS DANGEROUS STORM.

THE TORNADO WILL BE NEAR...
  EMHOUSE AND ALMA AROUND 540 PM CDT...
  RICE AROUND 545 PM CDT...

THIS WILL IMPACT THE FOLLOWING INTERSTATES...
I-35E BETWEEN MILE MARKERS 3 AND 22...
I-45 BETWEEN MILE MARKERS 237 AND 254.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IN ADDITION TO TORNADOES...LARGE HAIL AND DAMAGING WINDS ARE LIKELY
WITH THIS STORM.

THIS TORNADO MAY BE OBSCURED BY RAIN. IF YOU WAIT UNTIL THE TORNADO
IS VISIBLE BEFORE TAKING COVER IT WILL BE TOO LATE. SEEK SHELTER NOW!

&&

LAT...LON 3206 9652 3201 9693 3208 9710 3219 9705
      3224 9701 3241 9654 3233 9640
TIME...MOT...LOC 2232Z 269DEG 32KT 3217 9666

$$

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Fort Worth, TX wrote its last area forecast discussion before this tornado warning went out at Apr 25, 2:48 PM CDT, 2 hours 9 minutes earlier.

Area forecast discussion, Apr 25, 2:48 PM CDT, 2 hours 9 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE FORT WORTH TX
248 PM CDT MON APR 25 2011

.DISCUSSION...
HIGH END SEVERE THREAT CONTINUES FOR THE REST OF TODAY..WITH
TORNADO WATCHES COVERING ALL AREAS EAST OF THE COLD FRONT/DRY
LINE. MIDDAY SOUNDING SHOWS ALMOST 5000 JOULES OF CAPE...THE
MOST WE HAVE SEEN IN QUITE A WHILE.

COLD FRONT/DRY LINE WILL SHUT OFF CONVECTION FROM THE WEST...BUT
ON TUESDAY THE WARM SECTOR WILL STILL COVER EASTERN NORTH TEXAS
AND AS FRONT RETREATS NORTH THERE REMAINS A THREAT FOR STORMS IN
THE SOUTH AND EAST THROUGH TUESDAY NIGHT. ON WEDNESDAY THE NEXT
SYSTEM PUSHES THE COLD FRONT THROUGH EARLY AND THE STORM THREAT
SHUTS OFF FROM THE WEST AGAIN. BY MID DAY NORTH TEXAS SHOULD BE DONE
WITH STORMS FOR A FEW DAYS.

EXPECT A DRIER ATMOSPHERE AND SOME SUBSIDENCE...AND THUS A
CAP...THROUGH FRIDAY. NEXT FRONT PUSHES IN SATURDAY AND HAVE
CONTINUED THE LOW POPS FOR THAT SYSTEM.

&&

.PRELIMINARY POINT TEMPS/POPS...
DALLAS-FT. WORTH, TX  56  85  57  76  51 /  40  10  20   5   5
WACO, TX              64  93  57  82  48 /  20  20  20   5   5
PARIS, TX             62  80  55  72  49 /  60  20  40  30   5
DENTON, TX            56  83  53  75  46 /  40  10  20   5   5
MCKINNEY, TX          56  84  55  75  48 /  50  10  30  10   5
DALLAS, TX            58  86  57  77  53 /  50  10  20   5   5
TERRELL, TX           62  84  55  77  48 /  60  20  30  10   5
CORSICANA, TX         70  88  57  80  49 /  50  20  20   5   5
TEMPLE, TX            66  95  58  85  48 /  20  20  20   5   5
MINERAL WELLS, TX     56  88  53  77  46 /  10  10  10   5   5

&&

.FWD WATCHES/WARNINGS/ADVISORIES...
NONE.

&&
Hazardous weather outlook, Apr 25, 2:26 PM CDT, 2 hours 31 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE FORT WORTH TX
226 PM CDT MON APR 25 2011

TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-261145-
MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN-
HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS-
ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL-
JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL-NAVARRO-
FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS-LIMESTONE-
LEON-MILAM-ROBERTSON-
226 PM CDT MON APR 25 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH TEXAS.

.DAY ONE...THROUGH TONIGHT.

A TORNADO WATCH IS IN EFFECT FOR MUCH OF NORTH TEXAS THROUGH 6 PM.

THERE IS A CHANCE OF THUNDERSTORMS ACROSS ALL OF NORTH TEXAS
THROUGH THIS EVENING. SEVERE THUNDERSTORMS ARE EXPECTED TO DEVELOP
ALONG AND EAST A DRY LINE AND COLD FRONT THIS AFTERNOON. THERE IS A
SLIGHT RISK OF SEVERE THUNDERSTORMS ALONG THE I-35 CORRIDOR AND A
MODERATE RISK OF SEVERE THUNDERSTORMS TO THE EAST OF I-35. SEVERE
THUNDERSTORMS WILL HAVE THE POTENTIAL TO PRODUCE VERY LARGE
HAIL...DAMAGING WINDS...AND TORNADOES. AREAS THAT SAW SOAKING
RAINS OVER THE WEEKEND MAY EXPERIENCE NUISANCE PONDING OR FLASH
FLOODING IF SUSTAINED HEAVY RAIN OCCURS AGAIN TODAY.

ELEVATED FIRE WEATHER CONDITIONS ARE EXPECTED ACROSS THE WESTERN
COUNTIES OF NORTH TEXAS THIS AFTERNOON DUE TO DRY AND BREEZY
CONDITIONS. HOWEVER...RECENT RAINFALL SHOULD KEEP CONDITIONS FROM
REACHING CRITICAL LEVELS.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.
THUNDERSTORM CHANCES CONTINUE ACROSS THE SOUTHEAST SECTION OF
NORTH TEXAS TUESDAY AND ACROSS THE NORTHERN AREAS TUESDAY NIGHT
AND WEDNESDAY MORNING. SOME STORMS MAY BECOME SEVERE WITH LARGE
HAIL AND DAMAGING DOWNBURST WINDS.

ELEVATED FIRE WEATHER CONDITIONS ARE LIKELY WEDNESDAY AFTERNOON
ACROSS MOST OF THE REGION.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS LIKELY ALONG AND EAST OF INTERSTATE 35 THIS
AFTERNOON AND TONIGHT.

In the hours before

Local storm report, Apr 25, 4:39 PM CDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
439 PM CDT MON APR 25 2011

..TIME..    ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE..    ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0310 PM     TORNADO          8 SW CLEBURNE           32.27N  97.50W
04/25/2011                   JOHNSON            TX   AMATEUR RADIO

            NUMEROUS TREES UPROOTED IN CLEBURNE STATE PARK
Special weather statement, Apr 25, 4:42 PM CDT, 15 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
442 PM CDT MON APR 25 2011

TXZ159-252215-
MCLENNAN TX-
442 PM CDT MON APR 25 2011

...SIGNIFICANT WEATHER ADVISORY FOR...
  NORTHERN MCLENNAN COUNTY

AT 442 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 8 MILES NORTHWEST OF WOODWAY...MOVING NORTHEAST
AT 35 MPH.

CITIES IN THE PATH OF THIS STORM INCLUDE BELLMEAD...LACY-LAKEVIEW...
NORTHCREST AND WACO.

PENNY-SIZED HAIL AND WIND GUSTS TO 40 MPH CAN BE EXPECTED FROM THIS
STORM.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT.

LAT...LON 3163 9746 3184 9702 3165 9689 3164 9689
      3147 9736
TIME...MOT...LOC 2142Z 244DEG 32KT 3159 9732

85/NH
Local storm report, Apr 25, 4:44 PM CDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
444 PM CDT MON APR 25 2011

..TIME..    ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE..    ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0434 PM     HAIL             1 NE ITASCA             32.18N  97.14W
04/25/2011  M1.00 INCH       HILL               TX   TRAINED SPOTTER

            QUARTER HAIL AT MILE MARKER 11 ON I-35W NEAR ITASCA.
Local storm report, Apr 25, 4:46 PM CDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
446 PM CDT MON APR 25 2011

..TIME..    ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE..    ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0440 PM     TSTM WND DMG     DIKE                    33.23N  95.48W
04/25/2011                   HOPKINS            TX   LAW ENFORCEMENT

            SEVERAL TREES DOWN IN DIKE
Local storm report, Apr 25, 4:48 PM CDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
448 PM CDT MON APR 25 2011

..TIME..    ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE..    ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0440 PM     TSTM WND GST     DIKE                    33.23N  95.48W
04/25/2011  E60 MPH          HOPKINS            TX   LAW ENFORCEMENT

            DEPUTY REPORTED
Local storm report, Apr 25, 4:51 PM CDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
451 PM CDT MON APR 25 2011

..TIME..    ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE..    ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0448 PM     HAIL             GRANDVIEW               32.27N  97.18W
04/25/2011  M1.00 INCH       JOHNSON            TX   AMATEUR RADIO

            QUARTER SIZE HAIL IN GRANDVIEW.

The office that day

Everything else NWS Fort Worth, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 24, 7:10 PM CDTSevere Thunderstorm WarningFWDCollin, Cooke, Denton, Grayson, Tarrant50 min
Apr 24, 7:16 PM CDTSpecial Weather StatementFWDDallas29 min
Apr 24, 7:21 PM CDTSevere Thunderstorm WarningFWDEastland, Stephens39 min
Apr 24, 7:30 PM CDTSpecial Weather StatementFWDDallas30 min
Apr 24, 7:43 PM CDTSevere Thunderstorm WarningFWDEastland, Erath, Hood, Palo Pinto, Parker62 min
Apr 24, 7:48 PM CDTSevere Thunderstorm WarningFWDCollin, Fannin, Grayson, Hunt42 min
Apr 24, 8:25 PM CDTSevere Thunderstorm WarningFWDCollin, Delta, Fannin, Hunt, Lamar50 min
Apr 24, 8:43 PM CDTSevere Thunderstorm WarningFWDErath, Hood, Johnson, Parker, Tarrant62 min
Apr 24, 8:44 PM CDTSevere Thunderstorm WarningFWDComanche, Eastland46 min
Apr 24, 8:49 PM CDTSpecial Weather StatementFWDLamar26 min
Apr 24, 9:16 PM CDTSpecial Weather StatementFWDLamar29 min
Apr 24, 9:22 PM CDTTornado WarningFWDComanche, Eastland38 min
Apr 24, 9:34 PM CDTSevere Thunderstorm WarningFWDDallas, Ellis, Johnson, Tarrant56 min
Apr 24, 9:36 PM CDTAreal Flood AdvisoryFWDLamar3 hr
Apr 24, 9:41 PM CDTSevere Thunderstorm WarningFWDHood, Parker34 min
Apr 24, 9:57 PM CDTSevere Thunderstorm WarningFWDComanche48 min
Apr 24, 10:15 PM CDTSpecial Weather StatementFWDJack, Palo Pinto30 min
Apr 24, 10:22 PM CDTSevere Thunderstorm WarningFWDComanche, Erath38 min
Apr 24, 10:25 PM CDTSevere Thunderstorm WarningFWDComanche50 min
Apr 24, 10:27 PM CDTSevere Thunderstorm WarningFWDCollin, Dallas, Hunt, Kaufman, Rockwall48 min
Apr 24, 10:31 PM CDTSevere Thunderstorm WarningFWDPalo Pinto, Parker59 min
Apr 24, 10:37 PM CDTSpecial Weather StatementFWDJack23 min
Apr 24, 10:57 PM CDTSevere Thunderstorm WarningFWDErath63 min
Apr 24, 11:11 PM CDTSevere Thunderstorm WarningFWDComanche64 min
Apr 24, 11:14 PM CDTSevere Thunderstorm WarningFWDDelta, Hopkins, Hunt61 min
Apr 24, 11:28 PM CDTSevere Thunderstorm WarningFWDParker, Tarrant47 min
Apr 25, 12:09 AM CDTSevere Thunderstorm WarningFWDComanche, Erath, Hamilton51 min
Apr 25, 12:18 AM CDTSpecial Weather StatementFWDYoung27 min
Apr 25, 12:26 AM CDTSevere Thunderstorm WarningFWDYoung49 min
Apr 25, 12:58 AM CDTSevere Thunderstorm WarningFWDHamilton47 min
Apr 25, 1:13 AM CDTSevere Thunderstorm WarningFWDJack, Stephens, Young62 min
Apr 25, 1:56 AM CDTSevere Thunderstorm WarningFWDJack, Montague, Wise64 min
Apr 25, 2:00 AM CDTSpecial Weather StatementFWDComanche30 min
Apr 25, 2:07 AM CDTSpecial Weather StatementFWDParker23 min
Apr 25, 2:23 AM CDTSevere Thunderstorm WarningFWDParker37 min
Apr 25, 2:29 AM CDTSpecial Weather StatementFWDComanche31 min
Apr 25, 2:40 AM CDTSpecial Weather StatementFWDCooke35 min
Apr 25, 2:56 AM CDTSevere Thunderstorm WarningFWDWise49 min
Apr 25, 3:02 AM CDTSpecial Weather StatementFWDTarrant28 min
Apr 25, 3:12 AM CDTSpecial Weather StatementFWDHood33 min
Apr 25, 3:17 AM CDTSpecial Weather StatementFWDGrayson28 min
Apr 25, 3:21 AM CDTSevere Thunderstorm WarningFWDDenton, Tarrant54 min
Apr 25, 4:14 AM CDTSpecial Weather StatementFWDLamar31 min
Apr 25, 4:16 AM CDTSpecial Weather StatementFWDTarrant29 min
Apr 25, 4:20 AM CDTSevere Thunderstorm WarningFWDTarrant55 min
Apr 25, 4:39 AM CDTSpecial Weather StatementFWDJohnson36 min
Apr 25, 4:40 AM CDTSevere Thunderstorm WarningFWDDallas40 min
Apr 25, 5:02 AM CDTSpecial Weather StatementFWDEllis28 min
Apr 25, 5:32 AM CDTSpecial Weather StatementFWDKaufman28 min
Apr 25, 6:08 AM CDTSpecial Weather StatementFWDRains37 min
Apr 25, 10:32 AM CDTSevere Thunderstorm WarningFWDCollin, Dallas, Kaufman, Rockwall58 min
Apr 25, 10:54 AM CDTSevere Thunderstorm WarningFWDDelta, Lamar66 min
Apr 25, 11:00 AM CDTSevere Thunderstorm WarningFWDCollin, Fannin, Hunt60 min
Apr 25, 11:13 AM CDTSpecial Weather StatementFWDEllis32 min
Apr 25, 11:42 AM CDTSpecial Weather StatementFWDTarrant33 min
Apr 25, 12:06 PM CDTSpecial Weather StatementFWDRockwall24 min
Apr 25, 12:23 PM CDTSpecial Weather StatementFWDDelta, Hopkins, Hunt, Lamar37 min
Apr 25, 12:28 PM CDTSpecial Weather StatementFWDRains32 min
Apr 25, 12:56 PM CDTSpecial Weather StatementFWDMontague34 min
Apr 25, 12:58 PM CDTSevere Thunderstorm WarningFWDHopkins, Hunt, Rains62 min
Apr 25, 1:12 PM CDTFlash Flood WarningFWDDelta, Lamar2 hr
Apr 25, 1:13 PM CDTSpecial Weather StatementFWDErath32 min
Apr 25, 1:19 PM CDTSevere Thunderstorm WarningFWDErath56 min
Apr 25, 1:25 PM CDTSevere Thunderstorm WarningFWDCooke, Montague65 min
Apr 25, 1:32 PM CDTSpecial Weather StatementFWDLamar28 min
Apr 25, 1:43 PM CDTSpecial Weather StatementFWDFreestone32 min
Apr 25, 1:47 PM CDTSevere Thunderstorm WarningFWDCooke, Montague58 min
Apr 25, 1:48 PM CDTSevere Thunderstorm WarningFWDHood, Johnson, Somervell57 min
Apr 25, 1:49 PM CDTSevere Thunderstorm WarningFWDWise56 min
Apr 25, 1:53 PM CDTSevere Thunderstorm WarningFWDAnderson, Freestone, Henderson, Navarro67 min
Apr 25, 1:56 PM CDTTornado WarningFWDErath, Hood, Somervell49 min
Apr 25, 2:06 PM CDTSpecial Weather StatementFWDFreestone24 min
Apr 25, 2:14 PM CDTSpecial Weather StatementFWDVan Zandt31 min
Apr 25, 2:18 PM CDTSevere Thunderstorm WarningFWDFreestone, Limestone42 min
Apr 25, 2:28 PM CDTSevere Thunderstorm WarningFWDDenton62 min
Apr 25, 2:31 PM CDTSevere Thunderstorm WarningFWDCooke, Grayson59 min
Apr 25, 2:38 PM CDTTornado WarningFWDBosque, Hill, Hood, Johnson, Somervell52 min
Apr 25, 2:57 PM CDTSevere Thunderstorm WarningFWDAnderson, Henderson33 min
Apr 25, 3:00 PM CDTSevere Thunderstorm WarningFWDAnderson, Freestone45 min
Apr 25, 3:20 PM CDTTornado WarningFWDAnderson40 min

Nearby

Tornado Warnings in Texas, 2011Every tornado warning in 2011Tornadoes in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.